Vol. 318, No. 1, 2022

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 320: 1
Vol. 319: 1  2
Vol. 318: 1  2
Vol. 317: 1  2
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Erratum to the article Split bounded extension algebras and Han's conjecture

Claude Cibils, Marcelo Lanzilotta, Eduardo N. Marcos and Andrea Solotar

Vol. 318 (2022), No. 1, 229–231
DOI: 10.2140/pjm.2022.318.229

Correction to Pacific Journal of Mathematics 307:1 (2020) 63–77

Abstract

We re-state Proposition 3.3 with an extra necessary hypothesis on the B-bimodule M, and rewrite the part of the proof where it is used.

Keywords
Hochschild, Han's conjecture, Jacobi–Zariski, finite global dimension
Mathematical Subject Classification
Primary: 16E30, 16E40, 18G15, 18G25
Milestones
Received: 24 February 2021
Revised: 18 October 2021
Accepted: 12 December 2021
Published: 1 August 2022
Authors
Claude Cibils
Institut Montpelliérain Alexander Grothendieck
IMAG, Univ Montpellier, CNRS
Montpellier
France
Marcelo Lanzilotta
Instituto de Matemática y Estadística Rafael Laguardia
Universidad de la República
Montevideo
Uruguay
Eduardo N. Marcos
Departamento de Matemática
IME-USP Universidade de São Paulo
São Paulo
Brazil
Andrea Solotar
Departamento de Matemática y Facultad de Ciencias Exactas y Naturales
Universidad de Buenos Aires
Buenos Aires
Argentina